# SDR ASAA2019011827883

- Difficulty date: January 18, 2019
- Submitted: January 23, 2019
- Operation: Air carrier
- Aircraft: N927VA
- Make and model: Airbus A321-253N
- Aircraft serial: 08126
- Aircraft time: 2,637 hours, 802 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Regulator
- Condition: Faulted
- Location: Ac Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PACK 1 REGUL FAULT GROUNDED - YES. RESET PACK 1 REGULATOR IAW AMM 21-61-00. OPS CHECK GOOD
